Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Newport/Morehead City, NC

June 24, 20184 counties in North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 24, 2018, 6:58 PM EDT for 4 counties in North Carolina. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 6:58 PM EDT (22:58 UTC)
Expired
Jun 24, 2018, 7:45 PM EDT
In force
47 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carteret County, NC, Craven County, NC, Onslow County, NC, Pamlico County, NC

The radar

The Morehead City radar (KMHX), 20 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:28 PM EDTMARINE TSTM WIND 47Fort Macon, NCWXFLOW SITE AT FORT MACON REPORTED A 41 KNOT MARINE THUNDERSTORM WIND GUST.
Jun 24, 7:43 PM EDTTSTM WND DMG1 Sse Otway, NCLARGE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS52 KMHX 242258
SVRMHX
NCC031-049-133-137-242345-
/O.NEW.KMHX.SV.W.0022.180624T2258Z-180624T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
658 PM EDT SUN JUN 24 2018

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craven County in eastern North Carolina...
  Central Onslow County in eastern North Carolina...
  Carteret County in eastern North Carolina...
  Pamlico County in eastern North Carolina...

* Until 745 PM EDT.

* At 658 PM EDT, severe thunderstorms were located along a line
  extending from Ernul to James City to near Kuhns to near Cypress
  Creek, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jacksonville, New Bern, Havelock, Morehead City, North Topsail
  Beach, Newport, Harkers Island, Piney Green, New River Station,
  Camp Lejeune Center, Stella, Swansboro, Hubert, South River, Cape
  Carteret, North River, Straits, Smyrna, Merrimon and Pine Knoll
  Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3444 7745 3459 7762 3470 7767 3480 7718
      3478 7717 3482 7706 3483 7705 3483 7711
      3489 7711 3502 7700 3525 7699 3513 7661
      3478 7650 3463 7657 3451 7683 3453 7696
      3447 7709 3444 7729
TIME...MOT...LOC 2258Z 303DEG 25KT 3526 7708 3506 7702 3482 7717 3472
7776

HAIL...0.75IN
WIND...60MPH
 
$$

TL
1 follow-up statement
302 
WWUS52 KMHX 242316
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
716 PM EDT SUN JUN 24 2018

NCC031-049-133-137-242345-
/O.CON.KMHX.SV.W.0022.000000T0000Z-180624T2345Z/
Craven NC-Onslow NC-Carteret NC-Pamlico NC-
716 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN CRAVEN...SOUTHERN ONSLOW...CARTERET AND SOUTHWESTERN
PAMLICO COUNTIES...

At 716 PM EDT, severe thunderstorms were located along a line
extending from near Maribel to near Janeiro to near Wildwood to near
Bogue Inlet Pier to near Maple Hill, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jacksonville, Havelock, Morehead City, North Topsail Beach, Newport,
Harkers Island, Piney Green, New River Station, Camp Lejeune Center,
Stella, Swansboro, Hubert, South River, Cape Carteret, North River,
Straits, Smyrna, Merrimon, Pine Knoll Shores and Harlowe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3444 7745 3459 7762 3460 7762 3470 7767
      3474 7747 3478 7710 3487 7693 3499 7688
      3521 7686 3513 7661 3478 7650 3463 7657
      3451 7683 3453 7696 3447 7709 3444 7729
TIME...MOT...LOC 2316Z 304DEG 29KT 3517 7677 3495 7674 3476 7678 3467
7700 3463 7762

HAIL...<.75IN
WIND...60MPH
 
$$

TL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:34 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 24, 4:34 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
434 PM EDT Sun Jun 24 2018

.SYNOPSIS...
A cold front will approach from the northwest tonight and move
through the area Monday into Monday night. The front will stall
south of the area with weak low pressure moving it along it through
late week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 330 PM Sunday...Scattered strong/isolated severe tstms
moving into central coastal sections with latest meso models
indicating activity will continue toward coast with additional
development through 8 PM. Some doubt that it will make it past
sea breeze but will models indicate additional activity
through the night from upstream activity and additional
development with shortwave energy moving over moist/unstable
air mass. Will continue high chance POPs/scattered wording
through the night all areas. Isolated severe threat will be
mainly this evening but cannot totally rule out for overnight.
Min temps continued muggy from 75-80.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 330 PM Sunday...Surface front will be pushing into
northern sections during the morning and then will likely get
hung up with sea breeze over southern sections in the afternoon.
Models generally agree on only scattered convective threat in
the morning and then more coverage over south in afternoon, and
updated POPS accordingly to indicate likely for southern half
of area. Marginal severe threat will continue with moist and
unstable atmosphere in place, surface boundary and increased
shortwave energy. Temps cooler with front moving in, especially
northeast with N-NE winds keeping highs in low to mid 80s there.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 345 AM Sunday... A cold front will push through the area
Monday bringing showers and thunderstorms. High pressure will
build into the region from the north Tuesday, then the center of
the high off the Mid-Atlantic coast Wednesday and extend over
the region through next weekend.

Monday... A broad trough will persist over the area, while a
cold front pushes south and stall along the southern counties of
the forecast area. Ahead of the frontal boundary, CAPE values
are expected to reach AOA 3000-4000 J/kg and 0-6 kt to 20-25 kt
by Monday afternoon. This will result to scattered showers and
thunderstorms across Eastern NC, especially around the counties
bordering Onslow County where SPC Day 2 Outlook has a Marginal
risk for severe weather. Possible threats are locally strong
damaging winds and hail.

Tuesday-Wednesday... The cold front is forecasted to be to the
south of the area as high pressure builds in from the north
Tuesday and off the Mid-Atlantic coast Wednesday. Expect a
typical summer pattern, where enough residual moisture and
instability behind the front to warrant low chance PoPs each day
for a few mainly diurnally driven showers or storms. Temps will
be closer to normal values in the low to mid 80s.

Thursday-Sunday... The high pressure will extend over the area
from the Western Atlantic while a Piedmont trough develops
inland. A southernly flow returns bringing warm/humid airmass
across the area. This will allow for diurnally driven scattered
showers and thunderstorms across the area for each day. Expect
highs in back into the 90s inland and mid/upper 80s along the
OBX.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday Afternoon/...
As of 125 PM Sun...Mainly VFR conditions expected through the
short term. Temporary sub-VFR conditions are possible from
scattered thunderstorms forecasted to develop this afternoon and
evening and continue overnight. There is some signal that
patchy fog could develop late tonight, especially over areas
that receive rain, but didn't have enough confidence to include
in TAF. VFR conditions are expected again Monday, with more
scattered thunderstorms expected later on.

Long Term /Monday nght through Thursday/... As of 345 AM
Sunday... VFR conditions will persist through the period, except
for Monday as the cold front pushes through the area; bringing
scattered showers and thunderstorms resulting to occasional sub-
VFR conditions. Additional showers and thunderstorms are
expected each day as high pressure builds in from the north.

&&

.MARINE...
Short Term /through Monday/...
As of 330 PM Sunday...SW winds have increased to 15-25 KT again
this afternoon with inland heating and expected to continue into
overnight with front approaching from NW. No change to SCA as
latest guidance in good agreement with winds and seas
diminishing by morning. Shifting winds behind front over
northern and central waters behind front during the day Monday
with speeds 15 KT or less.

Seas 4-6 ft this evening will subside to 3-5 ft by morning, and
then 3-4 ft Monday.

Long Term /Monday night through Thursday/...
As of 345 AM Sunday...A cold front will push through the coastal
waters Monday. Winds will shift from the WSW/W 10-20 knots to
NE and diminish to 5 to 15 kt behind the front. NE 10-15 kt
will continue Tue as high pressure builds in from the north,
then veering SE Wed and becoming S 5-15 kt Thursday. Seas
subside 3-4 ft by Monday afternoon, then 2 to 4 ft through the
rest of the period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ045>047-080-
     081-092>095-098-103-104.
MARINE...Small Craft Advisory until 6 AM EDT Monday for AMZ135.
     Small Craft Advisory until 8 AM EDT Monday for AMZ152-154-156-
     158.
     Small Craft Advisory until 4 AM EDT Monday for AMZ150.

&&

SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...BM
AVIATION...BM/SGK
MARINE...JBM/BM
Hazardous weather outlook, Jun 24, 10:00 AM EDT, 8 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1000 AM EDT Sun Jun 24 2018

NCZ029-044-079-251400-
Martin-Pitt-Greene-
1000 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045>047-080-081-094-251400-
Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Pamlico-
1000 AM EDT Sun Jun 24 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-251400-
Carteret-Onslow-
1000 AM EDT Sun Jun 24 2018

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to possibly severe thunderstorms will be possible Monday
afternoon and evening near a cold front moving slowly through the
area. Locally damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-251400-
Outer Banks Dare-Outer Banks Hyde-
1000 AM EDT Sun Jun 24 2018

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090-091-251400-
Duplin-Lenoir-
1000 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to possibly severe thunderstorms will be possible Monday
afternoon and evening near a cold front moving slowly through the
area. Locally damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ092-093-251400-
Jones-Craven-
1000 AM EDT Sun Jun 24 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to possibly severe thunderstorms will be possible Monday
afternoon and evening near a cold front moving slowly through the
area. Locally damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 24, 5:33 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
533 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     1 WNW KORNEGAY          35.06N 77.83W
06/24/2018                   DUPLIN             NC   PUBLIC

            TREES DOWN ON HIGHWAY 903 NEAR HIGHWAY 11.

&&
Special weather statement, Jun 24, 5:33 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
533 PM EDT SUN JUN 24 2018

NCZ103-104-242215-
Outer Banks Hyde-Outer Banks Dare-
533 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OUTER BANKS DARE AND
OUTER BANKS HYDE COUNTIES...

At 533 PM EDT, a strong thunderstorm was located north of Portsmouth
Village, or 15 miles northeast of Cedar Island, moving east at 35
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Portsmouth Village, Ocracoke Light House, Hatteras Ferry Terminal,
Ocracoke Ferry Terminal and Ocracoke Lighthouse.

LAT...LON 3518 7547 3509 7550 3494 7590 3502 7626
      3528 7614
TIME...MOT...LOC 2133Z 280DEG 30KT 3513 7609

TL
Local storm report, Jun 24, 5:46 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
546 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     MARINE TSTM WIND 1 NNW OCRACOKE LIGHTHOU 35.12N 75.99W
06/24/2018  M46 MPH          AMZ135             NC   MESONET

            WXFLOW SITE AT OCRACOKE REPORTED A 40 KT
            WIND GUST.

&&
Special weather statement, Jun 24, 6:03 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
603 PM EDT SUN JUN 24 2018

NCZ093-095-242245-
Craven-Carteret-
603 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAVEN AND EASTERN
CARTERET COUNTIES...

At 603 PM EDT, a strong thunderstorm was located over Merrimon, or 14
miles east of Havelock, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Havelock, South River, Sealevel, Merrimon, Atlantic, Davis,
Williston, Great Neck, Open Grounds Farm, Stacy, North Harlowe and
Cherry Branch Ferry Terminal.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3489 7694 3501 7688 3500 7688 3503 7687
      3500 7686 3500 7685 3498 7683 3496 7680
      3498 7677 3499 7676 3500 7671 3502 7670
      3503 7674 3503 7669 3497 7614 3471 7620
TIME...MOT...LOC 2203Z 281DEG 24KT 3492 7664

TL
Local storm report, Jun 24, 6:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
644 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             JACKSONVILLE            34.76N 77.41W
06/24/2018  E1.00 INCH       ONSLOW             NC   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL IN
            JACKSONVILLE.

&&
Local storm report, Jun 24, 6:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
653 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             2 NNW JACKSONVILLE      34.79N 77.42W
06/24/2018  E1.00 INCH       ONSLOW             NC   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON
            HENDERSON DR IN JACKSONVILLE.

&&

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:37 PM EDTSpecial Weather StatementMHXWashington38 min
Jun 24, 2:54 PM EDTSpecial Weather StatementMHXLenoir66 min
Jun 24, 3:56 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico34 min
Jun 24, 4:30 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico45 min
Jun 24, 4:32 PM EDTSpecial Marine WarningMHX58 min
Jun 24, 4:48 PM EDTSevere Thunderstorm WarningMHXDuplin, Lenoir42 min
Jun 24, 5:17 PM EDTSpecial Weather StatementMHXCarteret43 min
Jun 24, 5:18 PM EDTSpecial Marine WarningMHX57 min
Jun 24, 5:29 PM EDTSpecial Marine WarningMHX46 min
Jun 24, 5:31 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Lenoir, Onslow44 min
Jun 24, 5:33 PM EDTSpecial Weather StatementMHXHyde42 min
Jun 24, 6:03 PM EDTSpecial Weather StatementMHXCarteret42 min
Jun 24, 6:16 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow, Pamlico44 min
Jun 24, 6:48 PM EDTSpecial Marine WarningMHX57 min
Jun 24, 7:43 PM EDTSpecial Weather StatementMHXCarteret32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.